| Catalog Number |
A304400A |
| Medical Device Problem Code |
Fungus in Device Environment (2316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Complete initial reporter facility name: (b)(6) hospital.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer found black mold growing in the prep packet of the foley.This was the second instance this had happened in the operating room.Product was discarded and new product opened.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: b, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer found black mold growing in the prep packet of the foley.This was the second instance this had happened in the or.Product was discarded and new product opened.
Additional Manufacturer Narrative
The reported event was confirmed - supplier related.Photo sample visual evaluation: visual evaluation of the returned three-photo sample noted one opened, foley tray care kit.Visual inspection of the first photo and second sample noted foreign black substance on the towelette inside of the foley tray care kit with (supplier lot no.(b)(4)).The third photo shows the tray catalogue with pcn of tray #a304400a.As per the photo sample reported event is confirmed.A risk review was not performed due to the applicable fmea's were controlled and managed by the quality system of supplier.A labeling review was not performed because labeling could not have prevented the reported failure.A device history record review could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
Ucc 26 06029 field action has been initiated by bd.A customer and distributor advisory letter identifying the issue will instruct to not use and discard the wipes within the trays and source alternate wipes prior to initiating treatment and procedure.A scar has been issued (dm cc 112025 001) to investigate root cause of the problem.The initial reporter's facility name: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Corrections: b, d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer found black mold growing in the prep packet of the foley.This was the second instance this had happened in the or.Product was discarded and new product opened.(doe 05jan2026) and (doe unk).